Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Morristown, TN

June 2, 20154 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 2, 2015, 4:51 PM EDT for 4 counties in Tennessee. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2015, 4:51 PM EDT (20:51 UTC)
Expired
Jun 2, 2015, 5:30 PM EDT
In force
39 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blount County, TN, Jefferson County, TN, Knox County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 30 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 5:10 PM EDTHAIL 13 N Wears Valley, TN
Jun 2, 5:38 PM EDTHAIL 1Pigeon Forge, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WUUS54 KMRX 022051
SVRMRX
TNC009-089-093-155-022130-
/O.NEW.KMRX.SV.W.0049.150602T2051Z-150602T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
451 PM EDT TUE JUN 2 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KNOX COUNTY IN EAST TENNESSEE...
  NORTHEASTERN BLOUNT COUNTY IN EAST TENNESSEE...
  NORTHWESTERN SEVIER COUNTY IN EAST TENNESSEE...
  SOUTHWESTERN JEFFERSON COUNTY IN EAST TENNESSEE...

* UNTIL 530 PM EDT

* AT 450 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  PIGEON FORGE...OR 9 MILES SOUTHWEST OF SEVIERVILLE...MOVING
  NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...SEVIERVILLE...PIGEON FORGE...STRAWBERRY PLAINS...
  HARRISBURG...MCMAHAN...KODAK...SEYMOUR...WILDWOOD...KIMBERLIN
  HEIGHTS...PIEDMONT...FAIRGARDEN AND MASCOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3581 8391 3612 8370 3611 8370 3611 8369
      3608 8366 3609 8366 3612 8367 3611 8365
      3610 8365 3610 8363 3594 8335 3571 8367
TIME...MOT...LOC 2050Z 231DEG 16KT 3579 8370 

HAIL...1.00IN
WIND...60MPH
 
$$

MJB
1 follow-up statement
645 
WWUS54 KMRX 022104
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
504 PM EDT TUE JUN 2 2015

TNC009-089-093-155-022130-
/O.CON.KMRX.SV.W.0049.000000T0000Z-150602T2130Z/
KNOX TN-BLOUNT TN-SEVIER TN-JEFFERSON TN-
504 PM EDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN KNOX...NORTHEASTERN BLOUNT...NORTHWESTERN SEVIER AND
SOUTHWESTERN JEFFERSON COUNTIES...

AT 504 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIGEON
FORGE...OR 7 MILES SOUTHWEST OF SEVIERVILLE...MOVING NORTHEAST AT 15
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...SEVIERVILLE...PIGEON FORGE...STRAWBERRY PLAINS...
HARRISBURG...MCMAHAN...KODAK...SEYMOUR...WILDWOOD...KIMBERLIN
HEIGHTS...PIEDMONT...FAIRGARDEN AND MASCOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3581 8391 3612 8370 3611 8370 3611 8369
      3608 8366 3609 8366 3612 8367 3611 8365
      3610 8365 3610 8363 3594 8335 3571 8367
TIME...MOT...LOC 2104Z 234DEG 13KT 3580 8366 

HAIL...1.00IN
WIND...60MPH
 
$$

MJB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:10 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 2, 3:10 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 PM EDT TUE JUN 2 2015

.SHORT TERM...(TONIGHT THROUGH TOMORROW NIGHT)...CURRENT IR/WV IMAGERY
SHOWS THE CLOSED OFF UPPER LOW SPINNING RIGHT OVER THE TOP OF US. AS
WITH THE PAST FEW DAYS...THIS AFTERNOONS CONVECTION SHOULD BEGIN TO
DIMINISH IN COVERAGE AND INTENSITY AS WE PROGRESS THROUGH THE
EVENING AND LOSE OUR DAYTIME HEATING. THOUGH AN ISOLATED STRONG TO
SEVERE STORM IS STILL POSSIBLE THROUGH THE EVENING HOURS. ANY
PARTIAL CLEARING TONIGHT WILL RESULT IN PATCHY FOG DEVELOPING AFTER
MIDNIGHT...ESPECIALLY ACROSS AREAS THAT RECEIVE RAIN. LOWS LOOK TO
BE IN THE UPPER 50S TO NEAR 60 TONIGHT...WHICH IS CLOSE TO NORMAL.

TOMORROW THE CENTER OF THE UPPER LOW MIGRATES A LITTLE FURTHER TO
OUR SE WHICH SHOULD HELP TO KEEP THE GREATEST COVERAGE OF SHOWERS
AND STORMS OFF TO OUR EAST ONCE AGAIN...BUT THERE WILL STILL BE A
CHANCE FOR SHOWERS AND STORMS DURING THE AFTERNOON HOURS. THE BEST
COVERAGE ACROSS OUR AREA LOOKS TO BE ALONG THE SPINE OF THE
APPALACHIANS AND PERHAPS THE PLATEAU. HIGHS WILL BE IN THE MID TO
UPPER 70S AND NEAR 80. SHOWERS AND STORMS WILL DIMINISH THROUGH THE
NIGHT TOMORROW. TOMORROW NIGHTS LOWS WILL BE A CARBON COPY OF
TONIGHT.

.LONG TERM...THE UPPER LEVEL LOW WILL BE EAST OF THE AREA BY THURSDAY...BUT LOW
TO MIDLEVEL MOISTURE WRAPPING AROUND THE SYSTEM WILL WARRANT LIKELY
POPS NORTHERN SECTIONS AND THE EAST TN MOUNTAINS IN THE AFTERNOON.
FORECAST SOUNDINGS SHOW MIDLEVEL DRYING AND STABILITY THAT SHOULD
ONLY MEAN LOW TO SLIGHT CHANCE POPS SOUTH. THE INFLUENCE OF THE LOW
CONTINUES TO DIMINISH FRIDAY AS IT PULLS FARTHER EAST AND BECOMES AN
OPEN WAVE. DRY MIDLEVEL AIR AND GREATER STABILITY WILL BUILD IN
ACROSS THE ENTIRE AREA WITH MIDLEVEL RIDGING AND A NW FLOW. THUS
POPS WILL DROP BACK TO SLIGHT TO LOW CHANCES.

A SERIES OF SHORTWAVE TROUGHS AND RIDGES ARE SHOWN BY THE MODELS TO
CROSS THE AREA THROUGH THE REMAINDER OF THE FORECAST...BUT THERE IS
NOT GOOD AGREEMENT ON THE TIMING OR INTENSITY OF THESE FEATURES. THE
ECMWF SEEMS TO FOCUS MOST OF ITS PRECIP ON FRIDAY
NIGHT/SATURDAY...WITH A DRY SUNDAY BEFORE A DEEPER TROUGH AND COLD
FRONT MOVES THROUGH ON MONDAY. THE GFS HAS A WEAK THROUGH PASSAGE
SATURDAY WITH A MORE SIGNIFICANT ONE ON SUNDAY...WITH THE TRAILING
FRONT STALLING NEARBY AND LINGERING THROUGH TUESDAY. THERE IS A
LARGE SPREAD IN GEFS MEMBERS AS WELL. SO PRECIP CHANCES CANNOT BE
RULED OUT FOR ANY PERIOD. WILL FAVOR A DIURNAL TREND WITH SLIGHT
CHANCE POPS AT NIGHT AND CHANCE POPS DURING THE DAY...WITH
TEMPERATURES NEAR NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             61  82  62  85 /  20  30  20  20
KNOXVILLE MCGHEE TYSON AIRPORT, TN  60  80  62  83 /  30  40  30  30
OAK RIDGE, TN                       60  81  61  84 /  20  40  20  40
TRI CITIES AIRPORT, TN              58  79  59  81 /  30  50  30  60

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

SR/DGS
Hazardous weather outlook, Jun 2, 3:16 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
316 PM EDT TUE JUN 2 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-031930-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
316 PM EDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...STRONG TO ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON
AND EVENING...

A FEW STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE THROUGH THE
AFTERNOON AND INTO THE EVENING HOURS AS AN UPPER LOW PRESSURE AREA
SPINS OVER THE REGION AND A WEAK FRONTAL BOUNDARY REMAINS NEAR THE
SOUTHERN APPALACHIANS. STRONG GUSTY WINDS...SMALL HAIL...AND HEAVY
RAINFALL WITH THESE STORMS MAY AGAIN CAUSE ISOLATED WIND DAMAGE AND
LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A SERIES OF UPPER LEVEL DISTURBANCES AND CONTINUED MOIST AND
UNSTABLE AIR-MASS WILL CONTINUE TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS EACH DAY. A RISK OF LOCALLY HEAVY RAINFALL WILL
EXIST WITH THIS SYSTEM DUE TO THE MOISTURE RICH ENVIRONMENT THAT
WILL BE IN PLACE ACROSS THE REGION. SOME MINOR FLOODING CONCERNS
CAN BE EXPECTED IN AREAS THAT RECEIVE PROLONGED RAINFALL FROM MORE
THAN ONE ROUND OF SHOWERS AND THUNDERSTORMS.

ISOLATED STRONG GUSTY WINDS AND FREQUENT LIGHTNING CAN BE EXPECTED
WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 2, 2:29 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
229 PM EDT TUE JUN 2 2015

VAZ005-021915-
SCOTT VA-
229 PM EDT TUE JUN 2 2015

SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL 315 PM EDT...

AT 229 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GATE CITY...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GATE CITY...WEBER CITY...MOUNT CARMEL...NICKELSVILLE...CLINCHPORT AND
FORT BLACKMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3674 8235 3659 8258 3659 8266 3665 8279
      3688 8263
TIME...MOT...LOC 1827Z 217DEG 17KT 3663 8268

DGS
Local storm report, Jun 2, 2:41 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
241 PM EDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             CHURCH HILL             36.53N 82.71W
06/02/2015  E0.75 INCH       HAWKINS            TN   TRAINED SPOTTER

&&

TG
Special weather statement, Jun 2, 2:51 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
251 PM EDT TUE JUN 2 2015

TNZ017-VAZ005-021930-
SULLIVAN TN-SCOTT VA-
251 PM EDT TUE JUN 2 2015

SIGNIFICANT WEATHER ADVISORY FOR SULLIVAN...AND SCOTT COUNTIES UNTIL
330 PM EDT...

AT 251 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WEBER CITY...OR NEAR GATE CITY...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSPORT...BRISTOL TN...GATE CITY...WEBER CITY...COLONIAL HEIGHTS...
WALNUT HILL...SPURGEON...NICKELSVILLE...HILTONS...TRI-CITY AIRPORT...
BLOOMINGDALE...BLOUNTVILLE AND WARRIORS PATH S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3680 8238 3669 8232 3661 8231 3659 8227
      3653 8224 3644 8251 3663 8262
TIME...MOT...LOC 1851Z 239DEG 15KT 3660 8251

DGS
Local storm report, Jun 2, 3:41 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
341 PM EDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             8 ENE ROGERSVILLE       36.45N 82.87W
06/02/2015  E0.88 INCH       HAWKINS            TN   TRAINED SPOTTER

            PENNY TO NICKEL SIZED HAIL. ALSO HEAVY RAIN 0.50 INCH IN
            20 MINUTES.

0205 PM     HAIL             CHURCH HILL             36.53N 82.71W
06/02/2015  E0.75 INCH       HAWKINS            TN   TRAINED SPOTTER

0300 PM     HAIL             5 SSE BIRCHWOOD         35.29N 84.96W
06/02/2015  E1.00 INCH       HAMILTON           TN   POST OFFICE

            NICKEL TO QUARTER SIZED HAIL REPORTED BY PUBLIC AT
            GEORGETOWN POST OFFICE. HAIL WAS LARGE ENOUGH TO DAMAGE
            VEHICLES.

&&

TG
Special weather statement, Jun 2, 3:59 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
359 PM EDT TUE JUN 2 2015

TNZ099-100-022045-
BRADLEY TN-HAMILTON TN-
359 PM EDT TUE JUN 2 2015

SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...AND HAMILTON COUNTIES
UNTIL 445 PM EDT...

AT 358 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKESITE...OR 10 MILES WEST OF CLEVELAND...MOVING SOUTHEAST AT 10
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...SODDY-DAISY...LAKESITE...SOUTH CLEVELAND...EAST
CLEVELAND...WILDWOOD LAKE...MCDONALD...FLINT SPRINGS...SHADY
GROVE...HOPEWELL...WATERVILLE...TASSO...HARRISON BAY S.P....MIDDLE
VALLEY...RED CLAY S.P....APISON AND OOLTEWAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3499 8494 3520 8520 3533 8509 3519 8473
      3518 8473 3499 8489
TIME...MOT...LOC 1958Z 302DEG 9KT 3520 8504

AMP.23
Special weather statement, Jun 2, 4:26 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
426 PM EDT TUE JUN 2 2015

TNZ069-071-073-022115-
KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-
426 PM EDT TUE JUN 2 2015

SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTH SEVIER...AND NW BLOUNT
COUNTIES UNTIL 515 PM EDT...

AT 423 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SEYMOUR...MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...ROCKFORD...EAGLETON
VILLAGE...WALLAND...MCMAHAN...SEYMOUR...KIMBERLIN
HEIGHTS...KODAK...WILDWOOD...MASCOT AND LAKE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3573 8398 3608 8378 3595 8351 3594 8351
      3594 8349 3567 8375 3566 8380
TIME...MOT...LOC 2023Z 217DEG 8KT 3582 8380

AMP.23

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:46 PM EDTSpecial Weather StatementMRXBradley, McMinn44 min
Jun 1, 10:08 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn, Meigs3 hr
Jun 1, 10:29 PM EDTSpecial Weather StatementMRXMcMinn46 min
Jun 1, 10:33 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe27 min
Jun 1, 11:00 PM EDTSpecial Weather StatementMRXMonroe45 min
Jun 2, 12:36 PM EDTSpecial Weather StatementMRXHawkins39 min
Jun 2, 1:33 PM EDTSpecial Weather StatementMRXHawkins42 min
Jun 2, 1:53 PM EDTSevere Thunderstorm WarningMRXHawkins, Sullivan37 min
Jun 2, 2:49 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs41 min
Jun 2, 2:51 PM EDTSpecial Weather StatementMRXSullivan39 min
Jun 2, 3:00 PM EDTAreal Flood AdvisoryMRXSullivan2 hr
Jun 2, 3:59 PM EDTSpecial Weather StatementMRXBradley46 min
Jun 2, 4:23 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton3 hr
Jun 2, 4:26 PM EDTSpecial Weather StatementMRXSevier49 min
Jun 2, 5:01 PM EDTAreal Flood AdvisoryMRXBlount, Sevier3 hr
Jun 2, 5:22 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier53 min
Jun 2, 5:53 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Hawkins, Jefferson34 min
Jun 2, 6:13 PM EDTFlash Flood WarningMRXBlount, Sevier3 hr
Jun 2, 6:14 PM EDTSpecial Weather StatementMRXCocke31 min
Jun 2, 6:34 PM EDTSpecial Weather StatementMRXBlount41 min
Jun 2, 7:24 PM EDTSpecial Weather StatementMRXKnox51 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.